Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2012, Volume 57, Issue 1, Pages 3–34 (Mi tvp4430)  

This article is cited in 14 scientific papers (total in 14 papers)

On large deviation principles for random walk trajectories. II

A. A. Borovkov, A. A. Mogul'skii

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk

DOI: https://doi.org/10.4213/tvp4430

Full text: PDF file (258 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2013, 57:1, 1–27

Bibliographic databases:

Received: 02.08.2011

Citation: A. A. Borovkov, A. A. Mogul'skii, “On large deviation principles for random walk trajectories. II”, Teor. Veroyatnost. i Primenen., 57:1 (2012), 3–34; Theory Probab. Appl., 57:1 (2013), 1–27

Citation in format AMSBIB
\Bibitem{BorMog12}
\by A.~A.~Borovkov, A.~A.~Mogul'skii
\paper On large deviation principles for random walk trajectories. ~II
\jour Teor. Veroyatnost. i Primenen.
\yr 2012
\vol 57
\issue 1
\pages 3--34
\mathnet{http://mi.mathnet.ru/tvp4430}
\crossref{https://doi.org/10.4213/tvp4430}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3201636}
\zmath{https://zbmath.org/?q=an:06176058}
\elib{https://elibrary.ru/item.asp?id=20732940}
\transl
\jour Theory Probab. Appl.
\yr 2013
\vol 57
\issue 1
\pages 1--27
\crossref{https://doi.org/10.1137/S0040585X97985765}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000315946800001}
\elib{https://elibrary.ru/item.asp?id=20441830}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84876981578}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4430
  • https://doi.org/10.4213/tvp4430
  • http://mi.mathnet.ru/eng/tvp/v57/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. A. A. Borovkov, A. A. Mogul'skiǐ, “Inequalities and principles of large deviations for the trajectories of processes with independent increments”, Siberian Math. J., 54:2 (2013), 217–226  mathnet  crossref  mathscinet  isi
    2. A. A. Borovkov, A. A. Mogulskii, “Large deviation principles for random walk trajectories. III”, Theory Probab. Appl., 58:1 (2014), 25–37  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    3. A. A. Borovkov, A. A. Mogul'skiǐ, “Conditional moderately large deviation principles for the trajectories of random walks and processes with independent increments”, Siberian Adv. Math., 25:1 (2015), 39–55  mathnet  crossref  mathscinet
    4. A. A. Borovkov, A. A. Mogul'skii, “Moderately large deviation principles for trajectories of random walks and processes with independent increments”, Theory Probab. Appl., 58:4 (2014), 562–581  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    5. A. A. Borovkov, A. A. Mogul'skiǐ, “Large deviation principles for the finite-dimensional distributions of compound renewal processes”, Siberian Math. J., 56:1 (2015), 28–53  mathnet  crossref  mathscinet  isi  elib  elib
    6. A. A. Borovkov, A. A. Mogul'skii, “Large deviation principles for trajectories of compound renewal processes. I”, Theory Probab. Appl., 60:2 (2016), 207–221  mathnet  crossref  crossref  mathscinet  isi  elib
    7. A. A. Mogul'skiǐ, “The large deviation principle for a compound Poisson process”, Siberian Adv. Math., 27:3 (2017), 160–186  mathnet  crossref  crossref  elib
    8. Bakhtin V. Sokal E., “The Kullback–Leibler Information Function for Infinite Measures”, Entropy, 18:12 (2016), 448  crossref  isi  elib  scopus
    9. A. A. Mogul'skiǐ, “The extended large deviation principle for a process with independent increments”, Siberian Math. J., 58:3 (2017), 515–524  mathnet  crossref  crossref  isi  elib  elib
    10. A. A. Borovkov, “Functional limit theorems for compound renewal processes”, Siberian Math. J., 60:1 (2019), 27–40  mathnet  crossref  crossref  mathscinet  isi  elib
    11. F. C. Klebaner, A. A. Mogulskii, “Large deviations for processes on half-line: Random Walk and Compound Poisson Process”, Sib. elektron. matem. izv., 16 (2019), 1–20  mathnet  crossref
    12. F. C. Klebaner, A. V. Logachov, A. A. Mogulskii, “Extended large deviation principle for trajectories of processes with independent and stationary increments on the half-line”, Problems Inform. Transmission, 56:1 (2020), 56–72  mathnet  crossref  crossref  isi  elib
    13. A. A. Borovkov, “O tochnykh printsipakh bolshikh uklonenii dlya obobschennogo protsessa vosstanovleniya”, Teoriya veroyatn. i ee primen., 66:2 (2021), 214–230  mathnet  crossref
    14. A. A. Mogulskii, “Rasshirennyi printsip bolshikh uklonenii dlya traektorii obobschennogo protsessa vosstanovleniya”, Matem. tr., 24:1 (2021), 142–174  mathnet  crossref
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:507
    Full text:78
    References:68
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021